# SDR DALA2017100707356

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 541-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS BS 541 - 560, LBL 44.5 AND LBL 60 ON THE CUSP WEB.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 215. HFEC INSPECTION WAS ACCOMPLISHED, NO CRACKS WERE FOUND AFTER TRIM OUT IAW NDT SPM 06-10-01.001.
